# SDR NOCA00612

- Difficulty date: January 6, 2012
- Submitted: January 7, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM 23AB TO 26AB INOP.  TROUBLESHOT EMERGENCY LIGHTS FROM 23AB TO 26AB AND FOUND LOOSE CONNECTORS.  RECONNECTED MM THE LIGHT AND PERFORMED LAMP TEST AS PER REF B767 AMM 33-51-11, TEST NORMAL.
